MathSciNet Relay Station
MathSciNet bibliographic data
MR1930721 (2003h:49033) 49K05 (26A33)
Agrawal, Om P. Formulation of Euler-Lagrange equations for fractional variational problems. J. Math. Anal. Appl. 272 (2002), no. 1, 368–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement